HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Drug-Induced Thrombocytopenia following a Transvaginal Oocyte Retrieval for In Vitro Fertilization.

Abstract
Drug-induced immune thrombocytopenia has been associated with hundreds of medications and can lead to devastating consequences for the patient. We present a case of a healthy 33-year-old female undergoing in vitro fertilization who developed a severe drug-induced thrombocytopenia, petechiae, and a large hemoperitoneum after receiving Cefazolin antibiotic prophylaxis for a transvaginal oocyte retrieval. The patient was admitted to the intensive care unit for resuscitation with blood products. The presence of drug-dependent platelet antibodies to Cefazolin was confirmed serologically.
AuthorsIoanna A Comstock, Michelle Longmire, Richard H Aster, Amin A Milki
JournalCase reports in obstetrics and gynecology (Case Rep Obstet Gynecol) Vol. 2015 Pg. 890610 ( 2015) ISSN: 2090-6684 [Print] United States
PMID25810935 (Publication Type: Journal Article)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: